ARTHREX, INC. SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery the anchor broke off inside the patient when screwing in the humerus to secure the sutures of the cap repair assembly.No harm for patient, operator or third party was reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.